# SDR DALA2019120907158

- Difficulty date: March 14, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 82,897 hours, 63,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/ SKIN/ C-3 DOOR CUTOUT/ AFT EDGE: REPAIR OF EDGE TEAR - PERMANENT REPAIR ACCOMPLISHMENT. ACCOMPLISHED SECTION III OF ERA 271005-14 REV E NO FURTHER DAMAGE NOTED. REF LOG PG 1386582 AS TRACKING SECTION IV PERMANENT REPAIR REQ PER ERA 2710050-14 REV E. OK TO CLOSE LOG. (LP0984540)
